# SDR QXEA2021102100481

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 12,558 hours, 7,560 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DISLODGED. REMOVED FROM SERVICE. R1 DOOR SLIDE FOUND TO BE MOUNTED FIRMLY. NO SIGN OF BEING DISLODGED. FURTHER INSPECTION REVEALED THAT THE SLIDE PRESSURE GAUGE DOES NOT LINE UP WITH THE BUSTLE VIEWING WINDOW. REMOVED AND REINSTALLED BUSTLE. RETURNED TO SERVICE.
